# SDR AALA2018060523007

- Difficulty date: May 22, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 53,294 hours, 21,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: S280W557111
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR D40040P BROKEN AT THE L1 DOORWAY HEADER PANEL.  REMOVED AND REPLACED THE CONNECTOR IAW SWPM 20-72-24, WDM 35-21-21, 33-51-12, AND 23-31-04.   PERFORMED AN OPS TEST IAW AMM 33-51-00, 23-31-01, AND 35-22-00. OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
